MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA LUMBAR CAT ACCY KIT; N/A

INTEGRA NEUROSCICENCS IMPLANTS SA LUMBAR CAT ACCY KIT; N/A
Model Number 910121
Medical Device Problem Codes Material Fragmentation (1261); Failure to Advance (2524)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
Medwatch (mw5104457) was received with the following information: "during attempted lumbar drain placement, catheter unable to continue advancing upon catheter removal.Part of the catheter was retained.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h10.Lumbar cat accy kit (910121) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed and found no anomalies.Without actual device to investigate, complaint is considered unverifiable and its exact root cause could not be determined.The most likely cause of catheter fracture is the catheter removal while the tuohy needle is still in place.As stated in the device instructions for use (bl 915003-rev 8), ¿to avoid catheter damage, do not withdraw the catheter after it has been inserted into the needle.If the catheter must be removed, withdraw the needle and catheter simultaneously¿.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
LUMBAR CAT ACCY KIT
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13549028
Report Number9612007-2022-00004
Device Sequence Number14749219
Product Code JXG
UDI-Device Identifier10381780034124
UDI-Public10381780034124
Combination Product (Y/N)N
PMA/510(K) Number
K862513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number910121
Device Catalogue Number910121
Device Lot Number0223596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/31/2022
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown